# SDR ASAA2016011714840

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 12,786 hours, 4,117 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: YJ416833
- Condition: Failed
- Location: Engine, N2 Speed
- Part time: 12,786 hours, 4,117 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7.  TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED.  ACCOMPLISHED AVM SIGNAL CONDITIONER BITE REF FIM 77-31, TASK 801, SHOWS "N2 TACHO LOSS E2" MSG. ACCOMPLISHED FIM 77-31, TASK 805 "N2 SPEED SENSOR DATA FAULT ISOLATION", CDS BITE PROCEDURE REF FIM 31-62, TASK 801 AND FIM 31-62, TASK 846 "ENG 2, N2 RPM INVALID" FAULT ISOLATION, SHOWS INTERMITTENT FAULT "ENGINE 2, N2 RPM INVALID MSG 31-63160" SINCE LAST LEG 14. ALSO ACCOMPLISHED FIM 31-62, TASK 846. R & R NR 2, ENGINE N2 SPEED SENSOR REF AMM TASK 77-11-02.  ACCOMPLISHED TEST 3A IDLE POWER LEAK CK AND TEST 13 ENGINE RUN/EEC BITE CHECK, NO FAULTS.  ALSO CHECKED AVM , NO FAULTS.
